# SDR ABXA20230815171

- Difficulty date: July 18, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 114T2300187
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CRACK DAMAGE ON LH WING LE NOSE BEAM WEB (114T2300-187), APPROXIMATELY AT OSS 679.82. THE LOWER FLANGE OF THE DAMAGE AREA IS AT THE ACCESS OPENING OF FUELING STATION DOOR LOCATION AS SHOWN IN REFERENCED SRM DETAIL II AND DRAWING 114T2450. THE CRACK DAMAGE AND THE TRIM OUT EXCEEDED REPAIRABLE LIMITS OF B767-300 SRM 57-43-13, REPAIR 3. REPAIRED PER ABX-REA-5741-65107-00
